# SDR USAA2010052691033

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,505 hours, 12,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4120
- Condition: Faulty
- Location: Cabin
- Part time: 31,505 hours, 12,486 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 34 - PHX - LAX - EMERGENCY LIGHTS - AFT EMERGENCY POWER SUPPLY UNIT (EPSU) FAULTING.  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT (EPSU).  OPERATIONAL CHECK WAS GOOD AS PER AMM 33-33-51-38 PB 401.
